Details
For the effective relief of headaches, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, migraine, cold and flu symptoms and feverishness.
UPC_300711055155
$20.50
Effective Relief From Pain
You will earn up to 0.4 Larson's Points which are redeemable on your next purchase.
For the effective relief of headaches, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, migraine, cold and flu symptoms and feverishness.
UPC_300711055155
Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 hours as necessary (maximum 6 tablets in 24 hours) Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).
Do not give Nurofen tablets to children under 7 years. Nurofen for Children products are available.
Do not exceed recommended daily dose.
⁞
Each Nurofen Tablet contains 200mg Ibuprofen ⁞
Seek medical advice before use if:
•You suffer asthma or are taking other medications containing aspirin, ibuprofen or other anti-inflammatory medications
•You are taking medication regularly or are 65 years or over
Do not take:
•If you have a stomach ulcer or other stomach disorders, kidney or heart problems
•If you are allergic to aspirin, ibuprofen or other anti-inflammatory medications
•During pregnancy except with your doctor’s advice
•During the last 3 months of pregnancy
•For more than 3 days at a time, except with your doctor’s advice
Major Risk Information:
NSAIDS (for internal use only). Do not use if you have stomach ulcers.
If symptoms persist or you have side effects, consult your doctor/pharmacist/health professional.
⁞
You must be logged in to post a review.
There are no reviews yet.